# SDR 2009FA0000778

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600509
- Aircraft time: 8,530 hours, 7,014 cycles
- Engine: Pwa JT15D5
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Reads Low
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF BOTH AIRSPEED INDICATORS SHOWED A YELLOW "IAS". THE CO-PILOT AIRSPEED SHOWED 40KTS SLOWER THAN THE LT SIDE AIRSPEED INDICATOR.
